# SDR 97ZZZX1035

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399CC
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 1159SCAV373509
- Condition: Failed
- Location: Lt Ac/Dc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT EXPERIENCED LT AC/DC POWER FAILURE AND RETURNED TO KEWR.  REMOVED AND REPLACED DEFECTIVE LT CONVERTER.
